Characterization of the multiple equilibria regime in a global ocean model
Article first published online: 28 JUN 2008
Volume 59, Issue 5, pages 695–705, October 2007
How to Cite
DIJKSTRA, H. A. (2007), Characterization of the multiple equilibria regime in a global ocean model. Tellus A, 59: 695–705. doi: 10.1111/j.1600-0870.2007.00267.x
- Issue published online: 28 JUN 2008
- Article first published online: 28 JUN 2008
- (Manuscript received 11 February 2007; in final form 7 June 2007)
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!